| Model Number |
72200561S |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/1901
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference case-2021-00047341-1.
Event or Problem Description
It was reported that camera head had a cable problem, poor electrical contact during set up for an unknown procedure.It is unknown when it happened relative to surgery.It is unknown if a backup device was avail ale or how the issue was resolved.It is unknowns if there a delay.No injuries or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Event or Problem Description
It was reported that during set up, the camera head had a cable problem, poor electrical contact.There was no patient involvement.
Additional Manufacturer Narrative
Internal complaint reference (b)(4).B5: updated.H10 h3, h6: the reported device was received for evaluation.Visual inspection of the returned device did not identify any issues.Functional evaluation revealed that there was loss of image when the connector is moved.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause has been associated with an electrical component failure.Factors that could have contributed to the reported events include internal damage to the connector.No containment or corrective actions are recommended at this time.